RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 2(64), Pages 167–174 (Mi umn7984)  

This article is cited in 4 scientific papers (total in 4 papers)

Scientific notes and problems

On the $p$-variation of mappings and summability of powers of the Radon–Nikodim derivative

L. D. Kudryavtsev


Full text: PDF file (748 kB)

Bibliographic databases:

Received: 23.03.1954

Citation: L. D. Kudryavtsev, “On the $p$-variation of mappings and summability of powers of the Radon–Nikodim derivative”, Uspekhi Mat. Nauk, 10:2(64) (1955), 167–174

Citation in format AMSBIB
\Bibitem{Kud55}
\by L.~D.~Kudryavtsev
\paper On the $p$-variation of mappings and summability of powers of the Radon--Nikodim derivative
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 2(64)
\pages 167--174
\mathnet{http://mi.mathnet.ru/umn7984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=70699}
\zmath{https://zbmath.org/?q=an:0064.29401}


Linking options:
  • http://mi.mathnet.ru/eng/umn7984
  • http://mi.mathnet.ru/eng/umn/v10/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Peshkichev, “Bounded variation mappings and the method of modules”, Math. Notes, 55:1 (1994), 50–53  mathnet  crossref  mathscinet  zmath  isi  elib
    2. F. A. Talalian, “A multidimensional analogue of a theorem of F. Riesz”, Sb. Math., 186:9 (1995), 1363–1374  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. A. Peshkichev, “Continuity in the sense of Kudryavtsev for elliptic mappings”, Math. Notes, 68:1 (2000), 128–129  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. A. Peshkichev, “Continuity in the sense of Kudryavtsev of quasiconformal mappings”, Russian Math. (Iz. VUZ), 45:9 (2001), 45–47  mathnet  mathscinet  zmath  elib
  • Успехи математических наук
    Number of views:
    This page:194
    Full text:80
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019